# SDR DALA1237770651

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 77,286 hours, 33,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A LIGHTNING STRIKE BETWEEN BS 600 AND 620 RIGHT OF WBL 0 STRINGER 1.  REMOVED BLIND FASTENER, INSPECTED, AND REMOVED DAMAGE PER SRM 53-00-01.
